Glasnik Matematicki, Vol. 50, No. 2 (2015), 453-465.

CLASSIFICATION OF ROTATIONAL SURFACES IN PSEUDO-GALILEAN SPACE

Dae Won Yoon

Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, South Korea
e-mail: dwyoon@gnu.ac.kr


Abstract.   In the present paper, we study rotational surfaces in the three dimensional pseudo-Galilean space G31 . Also, we characterize rotational surfaces in G31 in terms of the position vector field, Gauss map and Laplacian operator of the second fundamental form on the surface.

2010 Mathematics Subject Classification.   53A35, 53C25.

Key words and phrases.   Pseudo-Galilean space, rotational surface, second fundamental form.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.50.2.13


References:

  1. L. J. Alías, A. Ferrández and P. Lucas, Surfaces in the 3-dimensional Lorentz-Minkowski space satisfying Δ x = A x + B, Pacific J. Math. 156 (1992), 201-208.
    MathSciNet     CrossRef

  2. L. J. Alías, A. Ferrández, P. Lucas and M. A. Meroño, On the Gauss map of B-scrolls, Tsukuba J. Math. 22 (1998), 371-377.
    MathSciNet    

  3. C. Baikoussis and D. E. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J. 34 (1992), 355-359.
    MathSciNet     CrossRef

  4. S. M. Choi, On the Gauss map of surfaces of revolution in a 3-dimensional Minkowski space, Tsukuba J. Math. 19 (1995), 351-367.
    MathSciNet    

  5. M. Choi, Y. H. Kim and D. W. Yoon, Some classification of surfaces of revolution in Minkowski 3-space, J. Geom. 104 (2013), 85-106.
    MathSciNet     CrossRef

  6. F. Dillen, J. Pas and L. Vertraelen, On the Gauss map of surfaces of revolution, Bull. Inst. Math. Acad. Sinica 18 (1990), 239-246.
    MathSciNet    

  7. B. Divjak and Ž. Milin Šipuš, Some special surface in the pseudo-Galilean space, Acta Math. Hungar. 118 (2008), 209-226.
    MathSciNet     CrossRef

  8. O. J. Garay, An extension of Takahashi's theorem, Geom. Dedicata 34 (1990), 105-112.
    MathSciNet     CrossRef

  9. G. Kaimakamis and B, Papantoniou, Surfaces of revolution in the 3-dimensional Lorentz-Minkowski space satisfying ΔII =A, J. Geom. 81 (2004), 81-92.
    MathSciNet     CrossRef

  10. G. Kaimakamis, B. Papantoniou and K. Petoumenos, Surfaces of revolution in the 3-dimensional Lorentz-Minkowski space E31 satisfying ΔIII =A, Bull. Greek Math. Soc. 50 (2005), 75-90.
    MathSciNet    

  11. Y. H. Kim, C. W. Lee and D. W. Yoon, On the Gauss map of surfaces of revolution without parabolic points, Bull. Korean Math. Soc. 46 (2009), 1141-1149.
    MathSciNet     CrossRef

  12. C. W. Lee, Y. H. Kim and D. W. Yoon, Ruled surfaces of non-degenerate third fundamental forms in Minkowski 3-spaces, Appl. Math. Comput. 216 (2010), 3200-3208.
    MathSciNet     CrossRef

  13. E. Molnár, The projective interpretation of the eight 3-dimensional homogeneous geometries, Beiträge Algebra Geom. 38 (1997), 261-288.
    MathSciNet    

  14. B. Senoussi and M. Bekkar, Helicoidal surfaces in the three-dimensional Lorentz-Minkowski space satisfying ΔII r=Ar, Kyushu J. Math. 67 (2013), 327-338.
    MathSciNet     CrossRef

  15. B. Senoussi and M. Bekkar, Helicoidal surfaces in the 3-dimensional Lorentz-Minkowski space E31 satisfying ΔIII r=Ar, Tsukuba J. Math. 37 (2013), 339-353.
    MathSciNet     CrossRef

  16. Ž. Milin Šipuš and B. Divjak, Surfaces of constant curvature in the pseudo-Galilean space, Int. J. Math. Math. Sci. 2012, Art. ID 375264, 28 pp.
    MathSciNet    

  17. T. Takahashi, Minimal immersions of Riemannian manifolds, J. Math. Soc. Japan 18 (1966), 380-385.
    MathSciNet     CrossRef

  18. D. W. Yoon, On the Gauss map of translation surfaces in Minkowski 3-space, Taiwanese J. Math. 6 (2002), 389-398.
    MathSciNet    

  19. D. W. Yoon, Surfaces of revolution in the three dimensional pseudo-Galilean space, Glas. Mat. Ser. III 48(68) (2013), 415-428.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page